# SDR SWAA2014100732692

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,572 hours, 14,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE AFT GIRT BAR CLIP OUT OF ADJUSTMENT.  ADJUSTED CLIP IAW SIP.
